Ask an expert
Question

14 Dec 2004

Trying to get pregnant
Hi there I'm not sure if you the right person to talk to, if not pls forward to the right person I've been on nuresterate for 2years & now i stopes in september bcoz i want a baby. I went to this one GP & he gave me some pills to take since i wasnts getting my periods at all. I did get them although they were not serious, just marks. I dont know now what to do. do i go for chlomides & other fertilizers or is it still too early for that. pls help I'm desperate Thnkx
Answer 376 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Unfortunately it can take several months for the injectable to work out of your system. The only thing you can do is wait.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9375 votes
No
67% - 19420 votes
Vote